# SDR TRBA20120622001

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR72
- Aircraft serial: 425
- Aircraft time: 30,729 hours, 34,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Audio Control
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4873, THE CREW REPORTED THE EMERGENCY AUDIO CANCEL IS NOT BREAK WIRED.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY AUDIO CANCEL BREAK WIRED IAW JIC 25-60-00. THE ACFT WAS RETURNED TO SERVICE.
